# SDR SIMA20200512005

- Difficulty date: May 12, 2020
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 47,250 hours, 42,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley Ser Dooor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY TO SERVICE DOOR LOWER EMERGENCY LIGHT BROKEN AT CONNECTOR REQUIRES REPLACEMENT.  R & R FWD GALLEY TO SERVICE DOOR LOWER EMERGENCY LIGHT IAW EMB 145 AMM 33-50-13 OPS CHECK GOOD.
